MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVPZ10914
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that before use in patient, a lint ball like foreign material was found inside the tubing of this pressure monitoring kit.The packaging was opened.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
One single dpt - vamp plus kit was returned for evaluation.The customer report of foreign material inside the tubing was confirmed.An unknown dark brown particulate, approximately 5.5cm cm distal from proximal sampling site was observed inside pressure tubing.The particulate was approximately 2mm x 5mm, attached to the inner wall of pressure tubing.The particulate stayed at the same location on pressure tubing after 5 minutes of continuous flushing.A chemistry analysis was performed on the particulate however, the ir spectrum analysis of the particulate was inconclusive since absorption characteristics were similar to various materials.An engineering evaluation was then initiated to assess for any manufacturing related processes which could be correlated to the complaint.During the execution of the engineering evaluation process, it was identified that the involved device is manufactured by infus, a third party manufacturer.These devices are not processed internally in the bd apm manufacturing process.The infus investigation concluded that the event could be related to their manufacturing process.From reviewing the complaint description and photos, the brown material could be the burnt pvc material in the tube, and it was not detected during the inspection.Therefore based on the available information there is no evidence that supports or confirms the failure mode is associated to a bd apm manufacturing or design defect.As part of the manufacturing process 100% of the units go through a bd apm visual inspection.The device history record review was also performed and the product passed without nonconformances.

Brand Name
TRUWAVE
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key23556633
Report Number2015691-2025-09281
Device Sequence Number10081588
Product Code DXO
UDI-Device Identifier00690103216806
UDI-Public00690103216806
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVPZ10914
Device Lot NumberCK0276MT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown